Complexity of star (m, n)-gon and other related graphs

S. N. Daoud, A. Elsonbaty


In mathematics, one always tries to get new structures from given ones. This also applies to the realm of graphs, where one can generate many new graphs from a given set of graphs. In this paper we derive simple formulas of the complexity, number of spanning trees, of Star (m, n)-gon and other related Graphs,  using linear algebra, Chebyshev polynomials and matrix analysis techniques.

Full Text: PDF

How to Cite this Article:

S. N. Daoud, A. Elsonbaty, Complexity of star (m, n)-gon and other related graphs, J. Math. Comput. Sci., 3 (2013), 694-707

Copyright © 2013 S. N. Daoud, A. Elsonbaty. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2023 JMCS